# SDR CALA2015030900149

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 45,612 hours, 14,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2307
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK G7 AFT PATH LIGHT INOPERATIVE.  R & R AFT PATH LIGHT ASSEMBLY IAW AMM 33-51-0 0.  OPERATIONS CHECKED GOOD.  PN S479W230-7 STATION 365.5 5 SN NONE.
